# SDR ABXA20250928242

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK IN OSCALA, MI., MAINTENANCE FOUND AFT LOWER CARGO SMOKE DETECTOR ZONE FIALED LEAK CHECK.  REMOVED AND REPLACED TUBE ASSY, TEE HOSE, AND SILICON HOSE IAW BOEING PROPRIETARY BAC5014 REV (L) 10JUNE2024 STEP 8.3.3. LEAK CHECK GOOD IAW IAI B767-300 SMM 26-14-00.  TUBE, SMOKE SAMPLING SILICONE  PN:  368-26-10-91273-211   SN:  UNK     TUBE ASSY, CARGO SMOKE DET HEATER   PN:  371-26-00-C1347-101   SN:  UNK.
